QUT ePrints

Hyperinsulinemic Laminitis

de Laat, Melody A., McGowan, Catherine, Sillence, Martin, & Pollitt, C (2010) Hyperinsulinemic Laminitis. Veterinary Clinics of North America: Equine Practice, 26(2), pp. 257-264.

Impact and interest:

6 citations in Scopus
Search Google Scholar™
6 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 47406
Item Type: Journal Article
Keywords: hyperinsulinemia, equine, laminitis, insulin resistance
ISSN: 0749-0739
Subjects: Australian and New Zealand Standard Research Classification > AGRICULTURAL AND VETERINARY SCIENCES (070000) > VETERINARY SCIENCES (070700)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Current > QUT Faculties and Divisions > Science & Engineering Faculty
Deposited On: 30 Nov 2011 22:57
Last Modified: 02 May 2013 15:59

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page